MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SAFIO S 53; PACING LEAD

BIOTRONIK SE & CO. KG SAFIO S 53; PACING LEAD
Model Number 370945
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.54 months, oversensing on the ventricular and farfield channel was reported.
 
Additional Manufacturer Narrative
The icd and the leads under complaint were not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of these particular devices as well as on the returned data.The manufacturing processes for the leads and the icd were re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.Particularly the final acceptance tests proved the devices functions to be as specified.The returned data have been analyzed.The analysis of the available iegms confirmed the presence of noise in the ra and ff channels as well as partially in the rv channel during episode 89.Besides that, the data showed no anomalies.Based on the available data the root cause of the noise could not be determined.The presence of external influences cannot be excluded.

Brand Name
SAFIO S 53
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key12440350
Report Number1028232-2021-05003
Device Sequence Number4739008
Product Code NVN
UDI-Device Identifier04035479113940
UDI-Public04035479113940
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number370945
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2021
Supplement Date Received by Manufacturer10/14/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1